# SDR K11A2018091373201

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 25858
- Aircraft time: 65,885 hours, 44,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND LARGE DENT ON THE RIGHT HORIZONTAL STABILIZER LEADING EDGE. R&R RIGHT HORIZONTAL STABILIZER LEADING EDGE IAW SRM 55-10-13.
